# SDR 3SVA20140909001

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 80520162
- Aircraft time: 14,670 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID GIVE A DOWN LOCK INDICATION ON THE LT MLG.  PILOT PERFORMED TOWER FLY-BY & TOWER CONFIRMED ALL THREE LG VISIBLE.  PILOT THEN MADE A HIGH SPEED PRECAUTIONARY LANDING & CONFIRMED ALL THREE LG DOWN & LOCKED.  PILOT THEN LANDED THE ACFT.
